# SDR GM06004

- Difficulty date: September 25, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Gulstm GIV
- Aircraft serial: 4016
- Aircraft time: 573 hours, 360 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32158682
- Condition: Malfunctioned
- Location: Bleed Air System
- Part time: 573 hours, 360 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF HAD AN AMBER MESSAGE -BLEED PRESSURE HIGH L-.  REPLACED LEFT PRESSURE REGULATOR / SHUT-OFF VALVE.  AIRCRAFT RETURNED TO SERVICE.
